# SDR AWXA200500280

- Difficulty date: February 20, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 18,648 hours, 7,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM Y1292 AT FR 68 -3".  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 FROM FS 68 -3" TO FS 69.  FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
